# SDR DHLA200700066

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,551 hours, 38,472 cycles
- Engine: Pwa JT8D17
- Engine time: 43,288 hours, 32,274 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 43,288 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

FLT 594 IN CRUISE FL 320 CLEAR CONDITIONS NR 2 ENGINE PARAMETERS STARTED TO FLUCTUATE ALONG WITH SEVERE VIBRATION, PERFORMED ABNORMAL PROCEDURE OBSERVED NR 2 OIL QTY GO TO ZERO AND PERFORMED ENG SHUTDOWN ABNORMAL PROCEDURE UPON LANDING OIL QTY RETURNED TO NORMAL AFTER ENG SHUTDOWN OIL PRESS WAS AT REDLINE.  REMOVED AND REPLACED NR 2 ENG PER MTM 71.2, RAN ENG PER JRH.  PERFORMED MPA AND RUN SHEET NR 2 ENG, OK FOR SERVICE. AIRCRAFT WAS GROUNDED
